# SDR EIA2003010

- Difficulty date: February 26, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 102,814 hours, 25,568 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stiffener
- Part number: 65B2826656
- Part serial: NSN
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CRACKED AT STA 291, LBL 10 ON TOP OF NOSE WHEEL WELL BO.   CORRECTIVE ACION:  INSTALLED KIT # 65B28266-5 AND SUB KIT 65B28266-6 PER E.O. 53-747-1138-91 REV C, PER S.B. B747SRM 51-30-02 PGS 1-15
